MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0767
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have the reported glidescope core quickconnect cable returned to verathon for evaluation after isolating the issue to the cable.Since the device was not returned to verathon for evaluation, the cause could not be determined.A complaint history search could not be performed for the reported glidescope core quickconnect cable due to the lot number not being provided to verathon.Trending analysis for the glidescope core quickconnect cables does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized by verathon.The customer reported replacing the subject glidescope core quickconnect cable following the reported event.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope core quickconnect cable, black and grey scrambled lines appeared on the glidescope core 15-inch monitor when a glidescope bflex 5.8 single-use bronchoscope was connected.A different glidescope bflex 5.8 single-use bronchoscope was connected to the cable and monitor but the black and grey scrambled lines appeared again repeatedly after the bronchoscope was placed into the patient's airway.The procedure was completed using a different glidescope core system with the same bronchoscope used on the patient previously.No delay in the procedure or harm to the patient was reported.Follow-up information received from the customer reported that they were able to isolate the issue to the glidescope core quickconnect cable that was used with the initial monitor and bronchoscope.
 
Additional Manufacturer Narrative
This is a supplemental report correcting the unique device identifier (udi) information in section d4.In the initial report submission, the udi information field was left blank due to the subject device lot number and manufacture date being unknown.Despite verathon being unable to obtain the lot information from the customer, this supplemental report provides the udi-di for the subject device model.

Brand Name
GLIDESCOPE CORE QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18184380
Report Number9615393-2023-00215
Device Sequence Number7716606
Product Code CCW
UDI-Device Identifier00879123006356
UDI-Public(01)00879123006356
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0767
Device Catalogue Number0800-0605
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown